A characteristic property of isothermal systems of curves
Mathematische Annalen, Tome 59 (1904), pp. 352-354
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1904__59_158158,
author = {Edward Kasner},
title = {A characteristic property of isothermal systems of curves},
journal = {Mathematische Annalen},
pages = {352--354},
year = {1904},
volume = {59},
zbl = {35.0622.03},
url = {http://geodesic.mathdoc.fr/item/MAN_1904__59_158158/}
}
Edward Kasner. A characteristic property of isothermal systems of curves. Mathematische Annalen, Tome 59 (1904), pp. 352-354. http://geodesic.mathdoc.fr/item/MAN_1904__59_158158/